# SDR UIEA2017072801360

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 85,187 hours, 13,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA SKIN CORRODED AT BS 1700 BETWEEN STRINGERS 50L - 51L.   REPAIRED IAW RI-53-61-11959, REV A.
